Use of Device Problem (1670); Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Codes
Failure of Implant (1924); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
Date of Event
01/23/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported that the implant was removed due osseointegration failure approximately 2 months after initial implant placement.Bone quality around the area was type 2, and oral hygiene around the implant was moderate.During the surgery, bone resorption was observed.Patient has since recovered.